# SDR CA130528007

- Difficulty date: May 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAYMK6108
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Drive Shaft
- Part number: JR30664
- Condition: Cracked
- Location: Compressor
- Part time: 15,140 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND A CRACK ON AN LPC DRIVE SHAFT REAR SPLINE END FACE. (SHAFT SERAL NUMBER 1680NNB) TAY 16009 IS HERE FOR A 2ND MID LIFE. THE CRACK INDICATION WAS CONFIRMED BY A SECOND FPI CHECK. THIS SHAFT ALSO HAS FRETTAGE ON THE FRONT SPLINES
